# SDR AALA20100813LHR01

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 40,790 hours, 5,493 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 44G HANDSET CRADLE HAS AN ELECTRICAL SHORT.  REPLACED CRADLE FOR 44G HANDSET.
